# SDR FDEA201009233670

- Difficulty date: September 23, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50444
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORT EDGE MARGIN CONDITIONS FOUND IN 146N5044-4 FLOORBEAM UPPER FLANGE AT STA 1280, RBL 24.75 AND RBL 45.50 AT STA 1280, RBL 24.75 AND 45.5 FLOORBEAM UPPER FLANGE REPAIR WAS ACCOMPLISHED ON MAE EA 757-5365-16-F2762, REV- DATED JUN 24, 2010.   MAJOR REPAIR.
